MathSciNet Relay Station
MathSciNet bibliographic data
MR1109352 11G30 (11J68 14G25)
Vojta, Paul Siegel's theorem in the compact case. Ann. of Math. (2) 133 (1991), no. 3, 509–548.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement